# SDR EISA99228

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED CORROSION ON LOWER SURFACE OF MAIN CABIN FLOORBEAM AT BS 950C LBL 25.  REMOVED CORROSION AND MATERIAL LOSS OF LIMITS PER SRM 53-10-1.  REMOVED DAMAGED AREA.  FABRICATED REPAIR ANGLES AND FILLER PER SRM 53-10-8.  TREATED AND PRIMED PER SRM 51-10-2 AND MM 51-20-2.  INSTALLED REPAIR PER SRM 53-10-8 AND SRM 51-30-2.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
